# SDR 98ZZZX2545

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404BF
- Make and model: Cessna 550
- Aircraft serial: 5500071
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Detached
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING A FAR 135 FLIGHT, THE FLAPS WERE SELECTED UP AFTER TAKEOFF AND WOULD NOT RETRACT ALL THE WAY UP.  STEP 2 ABNORMAL CHECK LIST WAS PERFORMED (FLAPS INOPERATIVE).  PARTIAL FLAP LANDING WAS PERFORMED.  INVESTIGATION REVEALED THE WIRE FROM THE FLAP RELAY K44 TO FLAP UPLIMIT SWITCH S58 HAD COME OFF.  THE WIRE WAS RE-INSTALLED TO THE FLAP LIMIT SWITCH WITH A LOCK WASHER, AND FUNCTIONALLY CHECKED OK.
